# SDR SWAA2022110359590

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAR R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREA OF CORROSION AROUND NUT PLATE HOLES BS500A TO BS500I RBL24.5 WL156 / [01] UPDATED MEASUREMENT TABLE AND ATTACHED PHOTO;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2. EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500A+7 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED CORRECTIVE ACTION 2.;[04] REMOVED FCB RH FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I RBL24.5 WL156 IAW SRM 51-40-02.;[05] LOCATED AND DRILLED FCB RH FLOOR TO SIDEWALL SUPPORT BS 500A-500I; RBL 24; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. AND OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5 OK TO INSTALL GIVEN;[07] INSTALLED FCB RH FLOOR TO SIDEWALL SUPPORT; BS500A-500I; RBL24; IAW SRM 51-40-02-0G-0; DWG 143A7500.;[08] RII VERIFIED CORRECTIVE ACTION ITEM 7.;[09] VERIFIED CORRECTIVE ACTION ITEM 7 AND MEASUREMENT FIELDS; CARD COMPLETE.
